# SDR GLBA20111024H

- Difficulty date: October 24, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N253GL
- Make and model: Beech 1900D
- Aircraft serial: UE253
- Aircraft time: 31,132 hours, 39,027 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 509
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUTINE INSP FOUND FUSELAGE FRAME AT FS 509 BETWEEN STRINGER 4L & 5L CRACKED AT CARGO DOOR GAS STRUT MOUNT AREA, (UPPER INBD NUTPLATE), 3 CRACKS ABOUT .5" EACH.   MX REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 11-1900-53-060.  MATERIALS UTILIZED ARE INCLUDED IN THE EO.
